PhysiciansCare 90109-001 200 Mg Ibuprofen Tablets (2-Piece/Pack, 125 Packs/Box)

PhysiciansCare Model: acen90109
$41.99
free shipping

Estimates For

alert warning icon

  • In Stock

OR PAY WITH

PhysiciansCare 90109-001 200 Mg Ibuprofen Tablets (2-Piece/Pack, 125 Packs/Box) PhysiciansCare Model: acen90109
price for vip customer
$41.99

OR PAY WITH

Product Features & specs :

PhysiciansCare 90109-001 200 Mg Ibuprofen Tablets (2-Piece/Pack, 125 Packs/Box)

Details

This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes.

Active Ingredients: Ibuprofen 200 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.

Features:

  • Anti-inflammatory

  • Fever reducer and pain reliever

  • Temporarily relieves headache

  • Muscular aches

  • Toothache

  • Minor pain of arthritis

  • Backache and menstrual cramps

  • Contains 125 packets of 2 tablets

  • Active Ingredient: Ibuprofen

  • Purpose: Pain Reliever/Fever Reducer

  • Compare to the active ingredients in Advil

What’s Included:

  • (2-Pc./Pack, 125 Packs/Box) 200 Mg Ibuprofen Tablets - 90109

Warranty Term

2145

Reviews :

Q & A :